# SDR AALA202401096844

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N433AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10511
- Aircraft time: 10,172 hours, 2,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665915
- Part serial: M32317
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 11,577 hours, 3,099 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING L4 SLIDE REPLACEMENT, FOUND ELECTRICAL CONNECTOR DEFECTIVE ON NEW SLIDE. REPLACED L4 DOOR SLIDE PER JOB CARD 26L00025011.
